Tilted algebras and short chains of modules

Repository of Nicolaus Copernicus University

Show simple item record

dc.contributor.author Malicki, Piotr
dc.contributor.author Skowroński, Andrzej
dc.contributor.author Jaworska, Alicja
dc.date.accessioned 2013-01-24T12:24:55Z
dc.date.available 2013-01-24T12:24:55Z
dc.date.issued 2013
dc.identifier.citation Mathematische Zeitschrift 273 (2013), no. 1-2, 19-27
dc.identifier.issn 1432-1823
dc.identifier.uri http://repozytorium.umk.pl/handle/item/293
dc.description The research supported by the Research Grant N N201 269135 of the Polish Ministry of Science and Higher Education.
dc.description.abstract We provide an affirmative answer for the question raised almost twenty years ago in [22] concerning the characterization of tilted artin algebras by the existence of a sincere finitely generated module which is not the middle of a short chain.
dc.language.iso eng
dc.publisher Springer
dc.rights info:eu-repo/semantics/openAccess
dc.subject Auslander-Reiten quiver
dc.subject tilted artin algebra
dc.subject short chain of modules
dc.title Tilted algebras and short chains of modules
dc.type info:eu-repo/semantics/article

Files in this item

This item appears in the following Collection(s)

Show simple item record

Search repository

Advanced Search


My Account